# SDR SWAA2024011932737

- Difficulty date: December 16, 2023
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 65,535 hours, 39,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE BS 694 AND BL 0 FWD POSITION CENTER SECTION 2023-766612<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 25-JAN -24. TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE: 25-JAN-24.;[02] REPLACED ANGLE FLOOR STRUCTURE LOCATED ON BS 694 AND BL 0 FWD POSITION CENTER SECTION. I.A.W B737-700 SRM 51-40-02 AND DWG 273A9110 SHEET 6 REV. A SEE INDIVIDUAL SING OFF BELLOW.;[03] REPLACED ANGLE FLOOR STRUCTURE LOCATED ON BS 694 AND BL 0 FWD POSITION CENTER SECTION. I.A.W B737-700 SRM 51-40-02 AND DWG 273A9110 SHEET 6 REV. A SEE INDIVIDUAL SING OFF BELLOW.
